# SDR AALA201504299005

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 5,824 hours, 2,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Mounted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SEAT ROW 1LT INOPERATIVE.  REPLACED SEAT MOUNTED LIGHT.  ACCOMPLISHED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED IAW AMM 33-51-19.
